PuSH - Publication Server of Helmholtz Zentrum München

Forster, B. ; Garunkstis, R.* ; Massopust, P. ; Steuding, J.*

Complex B-splines and Hurwitz zeta functions.

LMS J. Comput. Math. 16, 61-77 (2013)
Publ. Version/Full Text Volltext DOI
Free by publisher
Open Access Green as soon as Postprint is submitted to ZB.
We characterize nonempty open subsets of the complex plane where the sum [Equation not available: see fulltext.] of Hurwitz zeta functions has no zeros in s for all ≤ α ≤ 1. This problem is motivated by the construction of fundamental cardinal splines of complex order s.
Additional Metrics?
Edit extra informations Login
Publication type Article: Journal article
Document type Scientific Article
e-ISSN 1461-1570
Quellenangaben Volume: 16, Issue: , Pages: 61-77 Article Number: , Supplement: ,
Publisher London Mathematical Society ; Cambridge University Press (CUP)
Reviewing status Peer reviewed